# SDR CALA2017100203377

- Difficulty date: October 2, 2017
- Submitted: October 2, 2017
- Operation: Air carrier
- Aircraft: N76529
- Make and model: Boeing 737824
- Aircraft serial: 31652
- Aircraft time: 23,205 hours, 7,814 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING AFT EMERGENCY LIGHT INOPERATIVE.  FOUND THE POWER SUPPLY M1670 AT FAULT IAW WDM 33-51-13, PG 9, SHT 2.   REPLACED THE POWER SUPPLY IAW AMM 33-51-06-960-806, OPS TESTED NORMAL.
